# SDR UIEA2019011702973

- Difficulty date: January 17, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,894 hours, 11,949 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Valve
- Part number: 4203651
- Part serial: 1242A
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD EQPT VALVE EICAS AFTER 2ND ENG START. ACCOMPLISHED QRH NO SUCCESS RETURNED TO GATE( TRANSFER TO MDDR 106038 IAW MEL 21-58-07-02-01, MX PROCEDURE 2 FOLLOWED.   REMOVED AND REPLACED FWD EQUIPMENT EXHAUST VALVE IAW AMM 21-58-02 OPS CHECK GOOD , MDDR 106038 CLOSED  )
